# SDR USAA2009071791863

- Difficulty date: June 6, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546809128
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - NR 6206264 & 6206261 - LEVEL 2 GALVANIC CORROSION ON TRANSVERSE FLOORBEAM AT BS947, LBL5, RBL5, & RBL49. REPAIRED TRANSVERSE FLOORBEAM AT BS947 BETWEEN LBL44 TO RBL60 IAW US AIRWAYS EA # 132495.
